WIT Press

Irregularity Of Shape Optimization Problems And An Improvement Technique

Price

Free (open access)

Paper DOI

10.2495/OP970301

Volume

31

Pages

18

Published

1997

Size

1,732 kb

Copyright

WIT Press

Author(s)

Hideyuki Azegami, Satoshi Kaizu Masatoshi Shimoda & Eiji Katamine

Abstract

Shape optimization problems of linear elastic bodies, flow fields, magnetic fields, etc. for equilibrium types can be generalized as optimization problems of do- mains in which elliptic boundary value problems are defined. This paper shows that ordin

Keywords